# SDR CALA0001219

- Difficulty date: August 6, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO PIT LT CARGO TRACK CORRODED ON UPPER AND LOWER SURFACES OF CLIP NUT FLANGES AT FS 370 - 522.  THE CARGO TRACK WAS REMOVED AND A NEW CARGO TRACK WAS INSTALLED IAW SRM 51-10-4 AND 53-05, FIGURE 4G.
